# SDR ZW0A0200403

- Difficulty date: January 2, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT BETWEEN STA 693 AND 712, LONGERON 29L, THE BOTTOM FLANGE OF INTERCOSTAL WAS CORRODED.  INSTALLED NEW INTERCOSTAL WITH NEW FASTENERS PER SRM 51-30-1.
